logo AFST
Snakes and articulated arms in an Hilbert space
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 525-557.

The purpose of this paper is to give an illustration of results on integrability of distributions and orbits of vector fields on Banach manifolds obtained in [5] and [4]. Using arguments and results of these papers, in the context of a separable Hilbert space, we give a generalization of a Theorem of accessibility contained in [3] and [6] for articulated arms and snakes in a finite dimensional Hilbert space.

Le but de ce travail est de donner un exemple qui illustre les résultats d’intégrabilité des distributions et des orbites de champs de vecteurs sur des variétés banachiques établis dans [5] et [4] respectivement. Ces travaux permettent, dans le cadre des espaces de Hilbert séparables, de donner une généralisation des théorèmes d’accessibilité contenus dans [3] et [6], en dimension finie, pour des bras articulés et des serpents.

Published online:
DOI: 10.5802/afst.1381
@article{AFST_2013_6_22_3_525_0,
     author = {Fernand Pelletier and Rebhia Saffidine},
     title = {Snakes and articulated arms in an {Hilbert} space},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {525--557},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 22},
     number = {3},
     year = {2013},
     doi = {10.5802/afst.1381},
     zbl = {06299047},
     mrnumber = {3113025},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1381/}
}
TY  - JOUR
TI  - Snakes and articulated arms in an Hilbert space
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2013
DA  - 2013///
SP  - 525
EP  - 557
VL  - Ser. 6, 22
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1381/
UR  - https://zbmath.org/?q=an%3A06299047
UR  - https://www.ams.org/mathscinet-getitem?mr=3113025
UR  - https://doi.org/10.5802/afst.1381
DO  - 10.5802/afst.1381
LA  - en
ID  - AFST_2013_6_22_3_525_0
ER  - 
%0 Journal Article
%T Snakes and articulated arms in an Hilbert space
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2013
%P 525-557
%V Ser. 6, 22
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1381
%R 10.5802/afst.1381
%G en
%F AFST_2013_6_22_3_525_0
Fernand Pelletier; Rebhia Saffidine. Snakes and articulated arms in an Hilbert space. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 525-557. doi : 10.5802/afst.1381. https://afst.centre-mersenne.org/articles/10.5802/afst.1381/

[1] Cabau (P.), Pelletier (F.).— Almost Lie algebroid structure on an anchored Banach bundle, Journal of Geometry and Physics Vol 62, p. 2147-2169 (2012). | MR: 2964651 | Zbl: 1262.53077

[2] Dieudonné (J.).— Fondements de l’analyse moderne, Cahiers scientifiques Fasc XXVII, Gauthier-Villars, Paris (1967). | MR: 161945 | Zbl: 0114.26602

[3] Hausmann (J.-C.).— Contrôle des bras articulés et transformations de Moëbus, Enseignement Mathématique, t. 51, p. 87-115 (2005). | MR: 2154622 | Zbl: 1171.70303

[4] Lathuille (A.), Pelletier (F.).— On Sussmann theorem for orbits of set of vector fields on Banach manifolds, Bulletin des Sciences Mathématiques Vol 136, p. 579-616 (2012). | MR: 2944371 | Zbl: 1252.58003

[5] Pelletier (F.).— Integrability of weak distributions on Banach manifolds, Indagationes Mathematicae 23, p. 214-242 (2012). | MR: 2948622 | Zbl: pre06070478

[6] Rodriguez (E.).— L’algorithme du charmeur de serpents, PhD Thesis, University of Geneva, http://www.unige.ch/cyberdocuments/theses2006/RodriguezE/these.pdf.

[7] Sussmann (H.-J.).— Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc., vol 80, p. 171-188 (1973). | MR: 321133 | Zbl: 0274.58002

Cited by Sources: